# SDR A6WA201140307

- Difficulty date: April 22, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 22,254 hours, 20,831 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIDEWALL LIGHT OVER SEAT 11F EXPLODED.  R & R FLOURESCENT LIGHT OVER SEAT 11F IAW AMM 33-20-00.  OPS CHECK GOOD.  CLEANED UP BROKEN GLASS.
